MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN® TITANIUM LARGE HEXED SCREW; DENTAL SCREW

ZIMVIE US CORP LLC CERTAIN® TITANIUM LARGE HEXED SCREW; DENTAL SCREW
Catalog Number ILRGHT
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
Doctor reported screw loosening at tooth sites 35 and 37.Placement date: (b)(6) 2026, removal date: (b)(6) 2026.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.D10.Concomitant medical products: iuniht, certain® titanium hexed screw, lot 1287373.

Brand Name
CERTAIN® TITANIUM LARGE HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24856763
Report Number0001038806-2026-01987
Device Sequence Number13385158
Product Code DZE
UDI-Device Identifier00844868008545
UDI-Public(01)00844868008545(17)290902(10)1287373
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K972444
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberILRGHT
Device Lot Number1287373
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL SCREW
Patient Age61 YR
Patient SexUnknown
Patient EthnicityNon Hispanic